Publicacions matemàtiques

Publicacions matemàtiques 8 records found  Search took 0.01 seconds. 
1.
46 p, 1.5 MB Sobolev regularity of the Beurling transform on planar domains / Prats Soler, Martí (Universidad Autónoma de Madrid. Departamento de Matemáticas)
Consider a Lipschitz domain Ω and the Beurling transform of its characteristic function BχΩ(z) = −p. v. 1 πz2 ∗ χΩ(z). It is shown that if the outward unit normal vector N of the boundary of the domain is in the trace space of Wn,p(Ω) (i. [...]
2017 - 10.5565/PUBLMAT6121701
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 291-336 (Articles)  
2.
26 p, 423.1 KB Separation in the BNSR-invariants of the pure braid groups / Zaremsky, Matthew C. B. (Binghamton University. Department of Mathematical Sciences)
We inspect the BNSR-invariants Σm(Pn) of the pure braid groups Pn, using Morse theory. The BNS-invariants Σ1 (Pn) were previously computed by Koban, McCammond, and Meier. We prove that for any 3≤m≤n, the inclusion Σm−2 (Pn) ⊆ Σm−3 (Pn) is proper, but Σ∞(Pn) = Σn−2 (Pn). [...]
2017 - 10.5565/PUBLMAT6121702
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 337-362 (Articles)  
3.
32 p, 490.7 KB Irreducible representations of knot groups into SL(n, C) / Ben Abdelghani, Leila (Faculté des Sciences de Monastir (Monastir, Tunísia)) ; Heusener, Michael (Université Clermont Auvergne. Laboratoire de Mathématiques Blaise Pascal)
The aim of this article is to study the existence of certain reducible, metabelian representations of knot groups into SL(n, C) which generalize the representations studied previously by G. Burde and G. [...]
2017 - 10.5565/PUBLMAT6121703
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 363-394 (Articles)  
4.
50 p, 812.9 KB Weighted Lp estimates of Kato square roots associated to degenerate elliptic operators / Yang, Dachun (Beijing Normal University. School of Mathematical Sciences) ; Zhang, Junqiang (Beijing Normal University. School of Mathematical Sciences)
Let w be a Muckenhoupt A2(Rn) weight and Lw := −w−1 div(A∇) the degenerate elliptic operator on the Euclidean space Rn, n ≥ 2. In this article, the authors establish some weighted Lp estimates of Kato square roots associated to the degenerate elliptic operators Lw. [...]
2017 - 10.5565/PUBLMAT6121704
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 395-444 (Articles)  
5.
30 p, 593.2 KB Examples of finite-dimensional hopf algebras with the dual Chevalley property / Andruskiewitsch, Nicolas (Universidad Nacional de Córdoba. Facultad de Matemática, Astronomía y Física) ; Galindo, César (Universidad de los Andes. Departmento de Matemáticas) ; Müller, Monique (Universidad Nacional de Córdoba. Facultad de Matemática, Astronomía y Física)
We present new Hopf algebras with the dual Chevalley property by determining all semisimple Hopf algebras Morita-equivalent to a group algebra over a finite group, for a list of groups supporting a non-trivial finite-dimensional Nichols algebra.
2017 - 10.5565/PUBLMAT6121705
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 445-474 (Articles)  
6.
41 p, 2.4 MB Sur la séparation des caractères par les Frobenius / Euvrard, Charlotte (Université Bourgogne France-Comté. Laboratoire de Mathématiques de Besançon) ; Maire, Christian (Université Bourgogne France-Comté. Laboratoire de Mathématiques de Besançon)
In this paper, we are interested in the question of separating two characters of the absolute Galois group of a number field K, by the Frobenius of a prime ideal p of OK. We first recall an upper bound for the norm N(p) of the smallest such prime p, depending on the conductors and on the degrees. [...]
2017 - 10.5565/PUBLMAT6121706
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 475-515 (Articles)  
7.
11 p, 385.7 KB A note on covers of fibred hyperbolic manifolds / Los, Jérôme (Aix-Marseille Université) ; Paoluzzi, Luisa (Aix-Marseille Université) ; Salgueiro, António (Universidade de Coimbra. Department of Mathematics)
For each surface S of genus g > 2 we construct pairs of conjugate pseudo-Anosov maps, ϕ1 and ϕ2, and two non-equivalent covers pi : S˜ −→ S, i = 1, 2, so that the lift of ϕ1 to S˜ with respect to p1 coincides with one of ϕ2 with respect to p2. [...]
2017 - 10.5565/PUBLMAT6121707
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 517-527 (Articles)  
8.
47 p, 522.9 KB On viscosity solutions to the Dirichlet problem for elliptic branches of inhomogeneous fully nonlinear equations / Cirant, Marco (Università di Milano. Dipartimento di Matematica "F. Enriques") ; Payne, Kevin R. (Università di Milano. Dipartimento di Matematica "F. Enriques")
For scalar fully nonlinear partial differential equations F(x, D2u(x)) = 0 with x ∈ Ω b RN , we present a general theory for obtaining comparison principles and well posedness for the associated Dirichlet problem, where F(x, ·) need not be monotone on all of S(N), the space of symmetric N ×N matrices. [...]
2017 - 10.5565/PUBLMAT6121708
Publicacions matemàtiques, Vol. 61 Núm. 2 (2017) , p. 529-575 (Articles)  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.